# SDR CA990119018

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB3Z201
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 57A1851
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR TBO OVERHAUL.  UPON DISMANTLE, FOUND THE BLADE THRUST BEARINGS TO BE CORRODED.  THE THRUST BEARINGS WERE REPLACED WITH NEW.
